# SDR A6WA202106117802

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 40,801 hours, 39,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 3375499001
- Condition: Not Reported
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF. 340633/3 RH PACK SHUT DOWN AFTER TRANSFER, LH PACK ON MEL,   ***AIRCRAFT REMOVED FROM SERVICE***  R&R RH PRSOV FILTER IAW AMM 21-51, OPS CHECK GOOD.  REMOVED PLACARD REMOVED FROM MEL.
